# SDR SWAA103479

- Difficulty date: June 14, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27879
- Aircraft time: 36,981 hours, 21,442 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6573732
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND RT WING O/B TRAILING EDGE FLAP, TRAILING EDGE FLAP I/B CORNER DELAMINATED.  REMOVED AND REPLACED O/B FLAP PER SRM.
